Existence of positive solution of a singular partial differential equation

Shu Qin Zhang

Mathematica Bohemica (2008)

  • Volume: 133, Issue: 1, page 29-40
  • ISSN: 0862-7959

Abstract

top
Motivated by Vityuk and Golushkov (2004), using the Schauder Fixed Point Theorem and the Contraction Principle, we consider existence and uniqueness of positive solution of a singular partial fractional differential equation in a Banach space concerning with fractional derivative.

How to cite

top

Zhang, Shu Qin. "Existence of positive solution of a singular partial differential equation." Mathematica Bohemica 133.1 (2008): 29-40. <http://eudml.org/doc/250525>.

@article{Zhang2008,
abstract = {Motivated by Vityuk and Golushkov (2004), using the Schauder Fixed Point Theorem and the Contraction Principle, we consider existence and uniqueness of positive solution of a singular partial fractional differential equation in a Banach space concerning with fractional derivative.},
author = {Zhang, Shu Qin},
journal = {Mathematica Bohemica},
keywords = {mixed Riemann-Liouville fractional derivative; function space concerning fractional derivative; existence and uniqueness; positive solution; fixed point theorem; mixed Riemann-Liouville fractional derivative; function space concerning fractional derivative; existence and uniqueness; positive solution; fixed point theorem},
language = {eng},
number = {1},
pages = {29-40},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Existence of positive solution of a singular partial differential equation},
url = {http://eudml.org/doc/250525},
volume = {133},
year = {2008},
}

TY - JOUR
AU - Zhang, Shu Qin
TI - Existence of positive solution of a singular partial differential equation
JO - Mathematica Bohemica
PY - 2008
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 133
IS - 1
SP - 29
EP - 40
AB - Motivated by Vityuk and Golushkov (2004), using the Schauder Fixed Point Theorem and the Contraction Principle, we consider existence and uniqueness of positive solution of a singular partial fractional differential equation in a Banach space concerning with fractional derivative.
LA - eng
KW - mixed Riemann-Liouville fractional derivative; function space concerning fractional derivative; existence and uniqueness; positive solution; fixed point theorem; mixed Riemann-Liouville fractional derivative; function space concerning fractional derivative; existence and uniqueness; positive solution; fixed point theorem
UR - http://eudml.org/doc/250525
ER -

References

top
  1. Integrals and Derivatives of Fractional Order and Their Applications, Tekhnika, Minsk, 1987. (Russian) (1987) MR0915556
  2. On the Cauchy problem for some fractional order partial differential equations, Chaos, Solitons, Fractals 18 (2003), 135–140. (2003) MR1984554
  3. A Cauchy problem for evolution equations of fractional order, Differential Equations 25 (1989), 967–974. (1989) MR1014153
  4. Solutions of a boundary value problem for a fractional partial differential equation, Differential Equations 39, 8 (2003), 1150–1158. (2003) MR2198241
  5. Existence of solutions of systems of partial differential equations of fractional order, Nonlinear Oscillations 7 (2004 2004), 318–325. (2004 2004) MR2151816
  6. Fractional calculus and function spaces, Journal of Fractional Calculus 6 (1994), 45–53. (1994) MR1301228

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.